Loading, please wait...

Tylenol Cold+Flu Severe Day/Night Caplets - Acetaminophen - 24ct

Tylenol Cold+Flu Severe Day/Night Caplets - Acetaminophen - 24ct - image 1 of 2Tylenol Cold+Flu Severe Day/Night Caplets - Acetaminophen - 24ct - image 2 of 2
Tylenol Cold+Flu Severe Day/Night Caplets - Acetaminophen - 24ct - image 1 of 2
Shipping
Not available

About this item

Highlights

  • This is an age restricted item and will require us to take a quick peek at your ID upon pick-up
  • Provides temporary relief of cold and flu symptoms
  • Contains acetaminophen that temporarily relieves minor aches and reduces fever
  • Daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, sore throat, nasal congestion, and cough.
  • Nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, sore throat, nasal congestion, sinus congestion and pressure, and cough.
  • Convenient combo pack of 24 day and night caplets

Specifications

Suggested Age: 12 Years and Up

Health Facts: Contains Acetaminophen

Product Warning: Contains Acetaminophen

Product Form: Caplet

Primary Active Ingredient: Acetaminophen

Package Quantity: 24

Features: Daytime and nighttime use

TCIN: 51123909
UPC: 300450550248
Item Number (DPCI): 094-14-0074
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

TYLENOL® Cold + Flu Severe Day/Night Caplets provide temporary relief of cold and flu symptoms. The Daytime caplets loosen phlegm and temporarily relieve cold and flu symptoms such as headache, sore throat, nasal congestion, and cough. The Nighttime caplets help with the runny nose and sneezing along with temporary relief of cold and flu symptoms such as headache, sore throat, nasal congestion, sinus congestion and pressure, and cough. This convenient combo pack contains 24 caplets total for both day and night cold and flu relief. Each caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer, 5 mg of phenylephrine HCl, a nasal decongestant, and 10 mg of dextromethorphan HBr, a cough suppressant. The daytime caplets also have Guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive, while the nighttime caplets contain Chlorpheniramine maleate 2 mg, an antihistamine. Both the day and night formulas also temporarily reduce fever, so you can get relief any time of the day.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.7 out of 5 stars with 471 reviews

Best over the counter medicine

5 out of 5 stars
Anonymous - 1 month ago
originally posted on tylenol.com
I love this stuff when I’m sick. It works miracles. I wouldn’t buy any other product honestly. I always have this at home in the cabinet for any time I might need it.
Did you find this review helpful?
Report review

No direction on packaging

1 out of 5 stars
Anonymous - 6 months ago
originally posted on tylenol.com
I have read thoroughly on the packaging and found no direction for it. I had no ideas how many pills to take each time and how often to take it per day! Until I went online to search for it! Terrible!
1 reply from Consumer Care team - 6 months ago
We're so sorry to hear that there wasn't directions on your Tylenol. There most definitely should be directions on the back of the box, so we'd like to hear more fro you. Give us a call at 1-877-895-3665. We're available M-F 9am-5:30pm ET. We look forward to hearing from you!
Did you find this review helpful?
Report review

Really Helps

5 out of 5 stars
Anonymous - 8 months ago
originally posted on tylenol.com
I was feeling awful with some sort of upper respiratory infection I picked up from my 2-year-old. I had a nasty cough, aches, and bad nasal congestion. The daytime pills helped make the symptoms bearable so I could function. The nighttime pills did the same and knocked me out. I won’t use anything else for cold and flu relief. Thanks Tylenol!
1 reply from Consumer Care team - 8 months ago
Hi there! We’d appreciate the opportunity to gather a few more details about your experience with our Tylenol Cold + Flu Severe Day/Night caplets. When you have a moment, please give us a call at 1-877-895-3665 between the hours of 9:00 AM – 5:30 PM ET, Monday – Friday. We hope to hear back soon!
Did you find this review helpful?
Report review

Bring back the nighttime only package

1 out of 5 stars
Anonymous - 9 months ago
originally posted on tylenol.com
The nighttime cold + flu always did the trick for me. Unfortunately, Tylenol no longer sells just the nighttime option and the only way I can get them is through this day/night multipack. Wish Tylenol would bring back the nighttime only option.
Did you find this review helpful?
Report review

Had tremors and could not stay warm

1 out of 5 stars
Anonymous - 10 months ago
originally posted on tylenol.com
After taking the 2nd dose of the Day portion. I was cold and had tremors. No matter what I did I could not get relief. The symptoms ceased after 6 hrs. So did not take the night dose. I suspect it was the phenylephrine. Tried to find side effects on line but nothing indicated the symptoms I experienced. So have to cross this off my list. Very disappointing.
1 reply from Consumer Care team - 10 months ago
Hi there, we definitely expect better from our products. With that being said, we'd like to learn more about your experience. When you have a chance, please give us a call at 1-877-895-3665. We're available Monday through Friday 9 AM - 5:30 PM ET. We look forward to hearing from you!
Did you find this review helpful?
Report review

AWESOME!!!

5 out of 5 stars
Anonymous - 1 year ago
originally posted on tylenol.com
This product is awesome! I make sure that I stock up during the flu and cold seasons because this is the only medicine (OTC) that I have found that will allow me to tolerate a work day with a cold. I recommend this product to all friends and family. THANK YOU TYLENOL!!!!!!
1 reply from Consumer Service team - 1 year ago
Thank you for taking time to write this review, MrsBarrett! We love hearing from our loyal fans and appreciate the feedback! Have a great day!
Did you find this review helpful?
Report review

I was desperate and mindless.

5 out of 5 stars
Anonymous - 2 years ago
originally posted on tylenol.com
God showed my back to the Tylenol product line. I'm glad I listened. As far as not tasting good that's not a problem for me. I take CASTIR OIL with Peppermint chaser. I drink APPLE CIDER VINEGAR straight. This taste was a freaking breeze. I feel so much better. The FLU caught me by surprise 2 times and I survive. I also have ASTHMA therefore it is mandatory to keep my lungs open and that breathing passage clear. Wish I can this knowledge the first time around.
Did you find this review helpful?
Report review

Lifelong Great Product!

4 out of 5 stars
Anonymous - 2 years ago
originally posted on tylenol.com
I have used Tylenol products as long as I can remember taking any OTC medicines. Tylenol has proven over and over to be a reliable and effective product. I recommend their line up to everyone. So thankful to God they are good as they are. Two thumbs up!!
Did you find this review helpful?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.